Osaka Journal of Mathematics

The explosion problem for branching Markov process

Thomas H. Savits

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 6, Number 2 (1969), 375-395.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200692529

Mathematical Reviews number (MathSciNet)
MR0282426

Zentralblatt MATH identifier
0216.47104

Subjects
Primary: 60.67

Citation

Savits, Thomas H. The explosion problem for branching Markov process. Osaka J. Math. 6 (1969), no. 2, 375--395. https://projecteuclid.org/euclid.ojm/1200692529.


Export citation